Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 29, NWS Green Bay, WI

April 7, 2017

NWS Green Bay, WI issued this small craft advisory at Apr 7, 2017, 3:40 PM CDT. It took effect at Apr 8, 2017, 1:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2017, 3:40 PM CDT (20:40 UTC)
In effect from
Apr 8, 2017, 1:00 PM CDT
Expired
Apr 10, 2017, 4:20 AM CDT
In force
39 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

126 
WHUS73 KGRB 072040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT FRI APR 7 2017

...STRONG SOUTH WINDS EXPECTED SATURDAY AFTERNOON INTO SATURDAY
NIGHT...

.STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON
BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR
NORTHWEST. THESE GUSTY WINDS AND HIGHER WAVES WILL THEN CONTINUE
INTO SATURDAY NIGHT BEFORE SUBSIDING TOWARD DAYBREAK SUNDAY
MORNING.

LMZ541>543-080445-
/O.NEW.KGRB.SC.Y.0029.170408T1800Z-170409T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
340 PM CDT FRI APR 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 4 AM CDT
SUNDAY. 

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY
  AFTERNOON AND CONTINUE INTO SATURDAY NIGHT. 

* WAVES...BUILDING TO 4 TO 6 FEET BY LATE SATURDAY AFTERNOON, THEN
  PERSIST THROUGH MUCH OF SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
12 follow-up statements
061 
WHUS73 KGRB 080203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CDT FRI APR 7 2017

...STRONG SOUTH WINDS EXPECTED SATURDAY AFTERNOON INTO SATURDAY
NIGHT...

.STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON
BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR
NORTHWEST. THESE GUSTY WINDS AND HIGHER WAVES WILL THEN CONTINUE
INTO SATURDAY NIGHT BEFORE SUBSIDING TOWARD DAYBREAK SUNDAY
MORNING.

LMZ541>543-081030-
/O.CON.KGRB.SC.Y.0029.170408T1800Z-170409T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
903 PM CDT FRI APR 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
4 AM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS SATURDAY 
  AFTERNOON AND CONTINUE INTO SATURDAY NIGHT. 

* WAVES...BUILDING TO 4 TO 6 FEET BY LATE SATURDAY AFTERNOON...
  THEN PERSIST THROUGH MUCH OF SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$

AK
831 
WHUS73 KGRB 080941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON 
THROUGH SUNDAY...

.STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON 
BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR 
NORTHWEST. THE GUSTY WINDS AND BUILDING WAVES WILL CONTINUE 
THROUGH AT LEAST SUNDAY.

LMZ541>543-081745-
/O.EXT.KGRB.SC.Y.0029.170408T1800Z-170409T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
441 AM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON, THEN CONTINUE THROUGH SUNDAY MORNING. 

* WAVES...WILL BUILD TO 4 TO 6 FEET BY THIS EVENING, THEN REMAIN
  HIGH THROUGH AT LEAST SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
176 
WHUS73 KGRB 081446
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 AM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON
THROUGH SUNDAY...

.STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON
BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE TO OUR
NORTHWEST. THE GUSTY WINDS AND BUILDING WAVES WILL CONTINUE
THROUGH AT LEAST SUNDAY.

LMZ541>543-082300-
/O.CON.KGRB.SC.Y.0029.170408T1800Z-170409T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
946 AM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS 
  AFTERNOON, THEN CONTINUE THROUGH SUNDAY MORNING. 

* WAVES...WILL BUILD TO 4 TO 6 FEET BY THIS EVENING, THEN REMAIN 
  HIGH THROUGH AT LEAST SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
644 
WHUS73 KGRB 081807
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
107 PM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON
THROUGH SUNDAY...

.SOUTH WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON BETWEEN 
HIGH PRESSURE TO OUR SOUTHEAST AND LOW PRESSURE TO OUR NORTHWEST.
THE STRONG WINDS WILL ALSO BUILD WAVES HAZARDOUS TO SMALL CRAFT 
BY THIS EVENING AND CONTINUE THROUGH AT LEAST SUNDAY AFTERNOON.

LMZ541>543-090215-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
107 PM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS. 

* WAVES...WILL BUILD TO 4 TO 6 FEET BY THIS EVENING, THEN REMAIN 
  HIGH THROUGH AT LEAST SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
309 
WHUS73 KGRB 082037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH SUNDAY...

.GUSTY SOUTH WINDS WILL CONTINUE FOR TONIGHT BETWEEN HIGH 
PRESSURE TO OUR SOUTHEAST AND LOW PRESSURE TO OUR NORTHWEST. THE 
STRONG WINDS WILL BUILD WAVES HAZARDOUS TO SMALL CRAFT BY THIS 
EVENING AND CONTINUE THROUGH AT LEAST SUNDAY AFTERNOON.

LMZ541>543-090445-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 PM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KTS.

* WAVES...BUILDING TO 4 TO 7 FEET BY THIS EVENING, THEN REMAIN 
HIGH THROUGH AT LEAST SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
942 
WHUS73 KGRB 090126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH SUNDAY...

.GUSTY SOUTH WINDS WILL CONTINUE INTO SUNDAY BETWEEN HIGH 
PRESSURE TO OUR SOUTHEAST AND APPROACHING LOW PRESSURE 
TO OUR WEST. THE STRONG WINDS WILL CONTINUE HIGH WAVES HAZARDOUS 
TO SMALL CRAFT INTO AT LEAST SUNDAY AFTERNOON.

LMZ521-522-090930-
/O.EXA.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
826 PM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* WINDS...SOUTH AT 15 TO 20 KNOTS. GUSTS TO 25 KTS.

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-090930-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
826 PM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KTS THROUGH SUNDAY
  MORNING.

* WAVES...4 TO 7 FEET. THEN REMAIN HIGH THROUGH AT LEAST SUNDAY 
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
122 
WHUS73 KGRB 090931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CDT SUN APR 9 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS 
EVENING...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON 
LAKE MICHIGAN THROUGH THIS EVENING.

LMZ521-522-091045-
/O.CAN.KGRB.SC.Y.0029.000000T0000Z-170409T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
431 AM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE SUBSIDED ON THE BAY, SO THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

$$

LMZ541>543-091745-
/O.EXT.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
431 AM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH WIND 15 TO 25 KNOTS WILL GRADUALLY SUBSIDE TO 10
  TO 20 KNOTS. 

* WAVES...4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON
  AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
850 
WHUS73 KGRB 091513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT SUN APR 9 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS
EVENING...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON
LAKE MICHIGAN THROUGH THIS EVENING.

LMZ541>543-092315-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1013 AM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH WIND 10 TO 20 KNOTS WITH SOME GUSTS TO 25 KNOTS
  THROUGH THE AFTERNOON.

* WAVES...4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON 
  AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
152 
WHUS73 KGRB 091828
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
128 PM CDT SUN APR 9 2017

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS
EVENING...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON
LAKE MICHIGAN THROUGH THIS EVENING.

LMZ541>543-100230-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
128 PM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH AT 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  THROUGH THE AFTERNOON. 

* WAVES...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
971 
WHUS73 KGRB 092021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT SUN APR 9 2017

...HIGH WAVES PERSIST THROUGH TONIGHT...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON
LAKE MICHIGAN THROUGH TONIGHT.

LMZ541>543-100300-
/O.CON.KGRB.SC.Y.0029.000000T0000Z-170410T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
321 PM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH AT 10 TO 20 KNOTS.


* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
129 
WHUS73 KGRB 100221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CDT SUN APR 9 2017

...HIGH WAVES PERSIST THROUGH MONDAY MORNING TONIGHT...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE HIGH WAVES ON
LAKE MICHIGAN THROUGH MONDAY MORNING.

LMZ541>543-101030-
/O.EXT.KGRB.SC.Y.0029.000000T0000Z-170410T1700Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
921 PM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT MONDAY...

* WINDS...SOUTH AT 10 TO 20 KNOTS...VEERING SOUTHWEST MONDAY 
MORNING.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
052 
WHUS73 KGRB 100920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT MON APR 10 2017

...CONDITIONS HAZARDOUS TO SMALL CRAFT EXPECTED THROUGH TONIGHT...

.SOUTH WINDS HAVE DECREASED AND TURNED NORTHERLY ON LAKE 
MICHIGAN...SO HIGH WAVES WILL GRADUALLY SUBSIDE THIS MORNING. 
HOWEVER...NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE THIS 
AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 25 KNOTS AT TIMES. 
THIS WILL CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH MOST OF TONIGHT.

LMZ541>543-101730-
/O.CAN.KGRB.SC.Y.0029.000000T0000Z-170410T1700Z/
/O.NEW.KGRB.SC.Y.0030.170410T1000Z-170411T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
420 AM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS WITH
  OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-101730-
/O.NEW.KGRB.SC.Y.0030.170410T1800Z-170411T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
420 AM CDT MON APR 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT TUESDAY. 

* WINDS...NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH
  OCCASIONAL HIGHER GUSTS THIS AFTERNOON AND EVENING.

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:02 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 7, 3:02 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
302 PM CDT Fri Apr 7 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 302 PM CDT Fri Apr 7 2017

The 12z GRB sounding was about as dry as you will
see for this time of the year, with precipitable water of 0.12
inches and dewpoints of -20c not far from the ground. Much of this
dry air mixed down this afternoon with surface relative humidity
of 15 to 25 percent in most places. The only moisture around is
way up in the atmosphere, as evidenced by the many aircraft
contrails on the visible satellite picture at 1900z.

The dry air should cool quickly after dusk with diminishing winds.
After a milder than normal afternoon, low temperatures will
probably remain several degrees above normal.

Sunny skies and very mild weather is expected Saturday, though
high clouds will increase in the afternoon. Increasing south winds
will bring in somewhat higher dewpoints, though they should only
rise into the 30s in most places. HIghs will be in the 60s to near
70.

.LONG TERM...Saturday Night Through Friday
Issued at 302 PM CDT Fri Apr 7 2017

Strong warm air advection Saturday night into Sunday morning
continues to give just a slight chance of rain showers in
northeastern Wisconsin. Models vary on whether the showers will
form, with the ECMWF and Canadian continuing their trend of
precipitation and the NAM and GFS keep things dry. Conflict
between strong mid level lapse rates and a dry layer aloft will
likely keep chances low, but any development could have a rumble
of thunder or two.

The main concern for the weekend continues to be the system
arriving Sunday afternoon to Monday morning along the cold front.
The best chances for severe weather will be in the evening and
early overnight hours Sunday as the inversion aloft begins to
break down overnight. Severe weather parameters of 0-6 km shear
values of 40 to 50 knots, total totals increasing to around 55 C
and steep mid level lapse rates of 7 to 8 C/KM lend themselves
readily to thunderstorm development during this period. Low wet
bulb zero heights would support hail as the main threat, but with
a lack of clearly defined lift and forecast soundings with tall
skinny CAPE, would not expect hail to stay towards the smaller
end. Wind cannot be ruled out as winds aloft reach 45-50 knots
near 600-700 mb and could mix down on occasion with precipitation.
Localized heavy rainfall will also be possible as forecast
precipitable water values in the north, especially by the NAM, get
near all time highs.

Rain is expected to continue Monday and into Tuesday, with only a
brief chance to see some snow showers in northern Wisconsin. Dry
conditions then follow into the midweek before the next trough
begins to head our way and we see an increase in rainfall chances
again Wednesday night into Thursday.

Mild and well above normal temperatures will continue in the long
term period Sunday before slowly returning to closer to normal by
the midweek.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 617 AM CDT Fri Apr 7 2017

VFR conditions will prevail through the TAF period, with only an
increase in high level clouds anticipated. The primary concern
will be a period of borderline LLWS, which may impact the
RHI/AUW/CWA TAF sites late tonight.
&&

.FIRE WEATHER...
Issued at 302 PM CDT Fri Apr 7 2017

Saturday should be another mild and dry day,
though not quite as dry as Friday, with relative humidity of 25
to 35 percent in most areas. Winds will be a bit gusty in the
afternoon. Elevated fire weather potential is expected.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Uhlmann
AVIATION.......Kieckbusch
FIRE WEATHER...RDM
Hazardous weather outlook, Apr 7, 3:09 PM CDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
309 PM CDT Fri Apr 7 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
309 PM CDT Fri Apr 7 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Dry air, warm temperatures and gusty winds will create conditions
favorable for grass and brush fires Saturday afternoon and evening.

There is a small chance of thunderstorms across northeast Wisconsin
Saturday night. These storms are not expected to be severe.

There is a good chance of thunderstorms Sunday afternoon and
Sunday night. Some of these storms could become strong or severe
with damaging winds and hail, especially Sunday afternoon and
evening.

The chance of thunderstorms will continue across central and
northeast Wisconsin on Monday. It is too early to determine if
any of these storms will become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-082015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
309 PM CDT Fri Apr 7 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Winds and waves may pose a threat to mariners with small craft from
Saturday afternoon through Monday, especially on Lake Michigan.

Thunderstorms may pose a threat to mariners late Sunday afternoon
into Monday. Some of the stronger storms could produce gusty
winds, hail and cloud to water lightning strikes late Sunday
afternoon and evening.

Warm moist air moving over the cool waters of Lake Michigan may
produce some marine fog Sunday night into Monday.

RDM/Uhlmann

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:15 PM CDTSmall Craft AdvisoryGRB16 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.